عرض القائمة
الرئیسیة
البحث المتقدم
قائمة المکتبات
إختر اللغة
فارسی
English
العربی
عنوان
The infinite-dimensional topology of function spaces
پدید آورنده
Mill, Jan van, 1591-
موضوع
، Function spaces,، Topology,، Dimension theory )Algebra(,، Infinite-dimensional manifolds
رده
QA
323
.
M5
کتابخانه
محل استقرار
استان:
طهران
ـ شهر:
طهران
تماس با کتابخانه :
22291812
-
021
The infinite-dimensional topology of function spaces
Amsterdam ; New York
Elsevier
2001
xii, 630 p.: ill.
North-Holland mathematical library; v.46
Bibliography: p.597-612
ISBN: 0444505571
Jan van Mill
1
، Function spaces
، Topology
، Dimension theory )Algebra(
، Infinite-dimensional manifolds
QA
323
.
M5
Mill, Jan van, 1591-
AU
TI
SE
الاقتراح / اعلان الخلل
×
الاقتراح / اعلان الخلل
×
تحذیر!
دقق في تسجیل المعلومات
اعلان الخلل
اقتراح